zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Non-fragile robust stabilization and $H\infty $ control for uncertain stochastic nonlinear time-delay systems. (English) Zbl 1198.93189
Summary: This paper deals with the problem of non-fragile robust stabilization and $H\infty $ control for a class of uncertain stochastic nonlinear time-delay systems. The parametric uncertainties are real time-varying as well as norm bounded. The time-delay factors are unknown and time-varying with known bounds. The aim is to design a memoryless non-fragile state feedback control law such that the closed-loop system is stochastically asymptotically stable in the mean square and the effect of the disturbance input on the controlled output is less than a prescribed level for all admissible parameter uncertainties. New sufficient conditions for the existence of such controllers are presented based on the linear matrix inequalities (LMIs) approach. Numerical example is given to illustrate the effectiveness of the developed techniques. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:
93D15Stabilization of systems by feedback
93B36$H^\infty$-control
93E03General theory of stochastic systems
Software:
LMI toolbox
WorldCat.org
Full Text: DOI
References:
[1] Yue, D.; Won, S.: Delay-dependent robust stability of stochastic systems with time delay and nonlinear uncertainties, IEE electron lett 37, No. 15, 92-993 (2001) · Zbl 1190.93095 · doi:10.1049/el:20010632
[2] Yue, D.; Han, Q. -L.: Delay-dependent exponential stability of stochastic systems with time-varying delays, nonlinearities and Markovian jump parameters, IEEE trans automat control 50, No. 2, 217-222 (2005)
[3] Yue, D.; Lam, J.: Non-fragile guaranteed cost control for uncertain descriptor systems with time-varying state and input delays, Optim control appl meth 26, No. 2, 85-105 (2005)
[4] Gao, H.; Wang, C.; Zhao, L.: Comments on an LMI-based approach for robust stabilization of uncertain stochastic systems with time-varying delays, IEEE trans automat control 48, No. 11, 2073-2074 (2003)
[5] Zhang, J.; Shi, P.; Qiu, J.: Robust stability criteria for uncertain neutral system with time delay and nonlinear uncertainties, Chaos, solitons & fractals 38, No. 1, 160-167 (2008) · Zbl 1142.93402 · doi:10.1016/j.chaos.2006.10.068
[6] Qiu, J.; Zhang, J.; Wang, J.; Xia, Y.; Shi, P.: A new global robust stability criteria for uncertain neural networks with fast time-varying delays, Chaos, solitons & fractals 37, No. 2, 360-368 (2008) · Zbl 1141.93046 · doi:10.1016/j.chaos.2007.10.040
[7] Zhang, J.; Shi, P.; Qiu, J.; Yang, H.: A new criterion for exponential stability of uncertain stochastic neural networks with mixed delays, Math comput model 47, No. 9 -- 10, 1042-1051 (2008) · Zbl 1144.34388 · doi:10.1016/j.mcm.2007.05.014
[8] Zhang, J.; Shi, P.; Qiu, J.: Novel robust stability criteria for uncertain stochastic Hopfield neural networks with time-varying delays, Nonlinear analysis-real world applications 8, No. 4, 1349-1357 (2007) · Zbl 1124.34056 · doi:10.1016/j.nonrwa.2006.06.010
[9] Xu, S.; Shi, P.; Chu, Y.; Zou, Y.: Robust stochastic stabilization and H$\infty $ control of uncertain neutral stochastic time-delay systems, J math anal appl 314, No. 1, 1-16 (2006) · Zbl 1127.93053 · doi:10.1016/j.jmaa.2005.03.088
[10] Chen, W. -H.; Guan, Z. -H.; Lu, X.: Delay-dependent exponential stability of uncertain stochastic systems with multiple delays: an LMI approach, Syst control lett 54, No. 6, 547-555 (2005) · Zbl 1129.93547 · doi:10.1016/j.sysconle.2004.10.005
[11] Lu, C. -Y.; Tsai, J. S. -H.; Jong, G. -J.; Su, T. -J.: An LMI-based approach for robust stabilization of uncertain stochastic systems with time-varying delays, IEEE trans automat control 48, No. 2, 286-289 (2003)
[12] Xu, S.; Chen, T.: Robust H$\infty $ control for uncertain stochastic systems with state delay, IEEE trans automat control 47, No. 12, 2089-2094 (2002)
[13] Shi, P.; Mahmoud, M. S.; Yi, J.; Ismail, A.: Worst case control of uncertain jumping systems with multi-state and input delay information, Inf sci 176, No. 2, 186-200 (2006) · Zbl 1121.93022 · doi:10.1016/j.ins.2004.07.019
[14] Zhong, X.; Xing, H.; Fujimoto, K.: Sliding mode variable structure control for uncertain stochastic systems, Int J innovative comput inf control 3, No. 2, 397-406 (2007)
[15] Tong, S.; Wang, W.; Qu, L.: Decentralized robust control for uncertain T-S fuzzy large-scale systems with time-delay, Int J innovative comput inf control 3, No. 3, 657-672 (2007)
[16] Basin, M.; Sanchez, E.; Martinez-Zuniga, R.: Optimal linear filtering for systems with multiple state and observation delays, Int J innovative comput inf control 3, No. 5, 1309-1320 (2007)
[17] Basin, M.; Calderon-Alvarez, D.: Alternative optimal filter for linear systems with multiple state and observation delays, Int J innovative comput inf control 4, No. 11, 2889-2898 (2008)
[18] Mahmoud, M. S.; Shi, Y.; Nounou, H. N.: Resilient observer-based control of uncertain time-delay systems, Int J innovative comput inf control 3, No. 2, 407-418 (2007)
[19] Dorato, P.: Non-fragile controller design: an overview, (1998)
[20] Ho, M. T.; Datta, A.; Bhattacharyya, S. P.: Robust non-fragile PID controller design, Int J robust nonlinear control 11, No. 7, 681-708 (2001) · Zbl 0993.93009 · doi:10.1002/rnc.618
[21] Lien, C. -H.: Non-fragile guaranteed cost control for uncertain neutral dynamic systems with time-varying delays in state and control input, Chaos, solitons & fractals 31, No. 4, 889-899 (2007) · Zbl 1143.93338 · doi:10.1016/j.chaos.2005.10.080
[22] Xu, S.; Lam, J.; Wang, J.; Yang, G. -H.: Non-fragile positive real control for uncertain linear neutral delay systems, Syst control lett 52, No. 1, 59-74 (2004) · Zbl 1157.93418 · doi:10.1016/j.sysconle.2003.11.001
[23] Mahmoud, M.; Shi, P.: Methodologies for control of jump time-delay systems, (2003) · Zbl 1041.93001
[24] Shi, P.: Filtering on sampled-data systems with parametric uncertainty, IEEE trans automat control 43, No. 7, 1022-1027 (1998) · Zbl 0951.93050 · doi:10.1109/9.701119
[25] Shi, P.; Boukas, E. K.; Agarwal, R. K.: Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delays, IEEE trans automat control 44, No. 11, 2139-2144 (1999) · Zbl 1078.93575 · doi:10.1109/9.802932
[26] Yakubovich, V. A.: S-procedure in nonlinear control theory, (1971) · Zbl 0232.93010
[27] Gahinet, P.; Nemirovski, A.; Laub, A.; Chialali, M.: LMI control toolbox user’s guide, (1995)
[28] Hale, J.; Lunel, S. M. Verduyn: Introduction to functional differential equations, (1993) · Zbl 0787.34002
[29] Friedman, A.: Stochastic differential equations and their applications, (1976) · Zbl 0323.60057
[30] Boyd, S.; Ghaoui, L. E.; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in systems and control theory, (1994) · Zbl 0816.93004
[31] Yang, G. -H.; Wang, J. L.: Non-fragile H$\infty $ control for linear systems with multiplicative controller gain variations, Automatica 37, No. 5, 727-737 (2001) · Zbl 0990.93031